MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV ADMIN SET, SECONDARY, 40" W / HANGER

Medline Industries, LP MEDLINE; IV ADMIN SET, SECONDARY, 40" W / HANGER
Catalog Number DYNDTA1540
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i have a faulty secondary tubing that was not pumping medication properly.".
 
Additional Manufacturer Narrative
The customer reported faulty secondary tubing that was not pumping medication properly.Medline quality received 1 ea for evaluation; visual inspection was conducted with the provided sample, and no abnormalities have been found.Additional information was requested from the customer but no response was received, and the reported concern could not be confirmed, as medline was not able to investigate the issue properly.A retrospective review of the past two years indicated that there have been no prior complaints in regard to this issue for this item; the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV ADMIN SET, SECONDARY, 40" W / HANGER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50932501
Report Number1417592-2026-52973
Device Sequence Number9597888
Product Code FPA
UDI-Device Identifier20888277655888
UDI-Public20888277655888
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTA1540
Device Lot Number0332306A088
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/21/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown